# SDR ASAA2015102013485

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 35,958 hours, 10,569 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200018031
- Condition: Discharged
- Location: Master
- Part time: 24,322 hours, 7,917 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH MAIN ACFT BATTERIES ARE DEAD.  ACFT GROUNDED.  R & R MAIN & AUXILIARY BATTERIES REF MM 24-31-11.  INSTALLATION TEST NORMAL IAW SAME.
